# SDR BSAASDR0702

- Difficulty date: January 27, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 23,451 hours, 32,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Part serial: 03150R5398
- Condition: Cracked
- Location: Cockpit
- Part time: 3,729 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

NR 1 WINDSHIELD CRACKED AT FL 170, JUST PRIOR TO THE START OF DESCENT.  CREW DECLARED INFLIGHT EMERGENCY, REVIEWED AND FOLLOWED ABNORMAL CHECKLIST PROCEDURES, AND LANDED WITHOUT FURTHER INCIDENT.  WINDSHIELD WAS REPLACED.  CAPTAIN STATED WINDSHIELD HEAT WAS TURNED ON AT 400' AGL ON DEPARTURE, AND WASN'T CHANGED DURING THE FLIGHT.
